| Catalog Number |
H7877001035981 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.The firm is attempting to obtain the device.An investigation into the root cause for product problem is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.Complaint reference # (b)(4).
Event or Problem Description
As reported: the trocar fall apart during the operation.There was no harm or injury to the patient due to this event.The device was set aside and a new of the same was used to complete the procedure.It was reported that the device involved in the incident is available to be returned to the manufacturer for evaluation.